# SDR GUUA94132022009A

- Difficulty date: February 20, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N17541
- Make and model: Beech 1900D
- Aircraft serial: UE203
- Aircraft time: 27,122 hours, 31,841 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, LANDING GEAR CIRCUIT BREAKER POPPED AFTER GEAR RETRACTED, RESET CIRCUIT BREAKER, STAYED IN THE REST OF THE FLIGHT.  PERFORMED OPS CHECK OF LANDING GEAR. OPS CHECK GOOD. COULD NOT DUPLICATE.
